Affordable Access

Publisher Website

Well-posedness of a dissipative nonlinear electrohydrodynamic system in modulation spaces

Authors
Journal
Nonlinear Analysis Theory Methods & Applications
0362-546X
Publisher
Elsevier
Publication Date
Volume
73
Issue
7
Identifiers
DOI: 10.1016/j.na.2010.05.037
Keywords
  • Modulation Space
  • Dissipative System
  • Navier–Stokes Equations
  • Nernst–Planck–Poisson Equations

Abstract

Abstract In this paper we prove the local and global well-posedness of a dissipative nonlinear electrohydrodynamic system in modulation spaces P [ M q ; σ s ] n × [ M q ̃ ; σ s ] 2 under certain conditions of s , q , q ̃ and σ .

There are no comments yet on this publication. Be the first to share your thoughts.